Alert archive / South Dakota / Winter Storm Warnings in 2011
Winter Storm Warning 1, NWS Aberdeen, SD
NWS Aberdeen, SD issued this winter storm warning at Feb 19, 2011, 3:29 AM CST for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Feb 20, 2011, 12:00 AM CST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2011, 3:29 AM CST (09:29 UTC)
- In effect from
- Feb 20, 2011, 12:00 AM CST
- Expired
- Feb 19, 2011, 2:48 PM CST
- In force
- Issued by
- NWS Aberdeen, SD
All 28 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
852 WWUS43 KABR 190929 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 329 AM CST SAT FEB 19 2011 ...POWERFUL WINTER STORM FOR THE WEEKEND... .A STORM SYSTEM WILL MOVE THROUGH THE REGION THIS WEEKEND. THE CLASH BETWEEN ARCTIC AIR TO THE NORTH AND WARM...MOIST GULF OF MEXICO AIR SURGING INTO THE CENTRAL PLAINS WILL RESULT IN WIDESPREAD HEAVY SNOWFALL. AS THE SYSTEM WRAPS UP SUNDAY...GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP AND RESULT IN ADDITIONAL BLOWING AND DRIFTING OF SNOW. THE SYSTEM WILL BEGIN TO LIFT INTO THE WESTERN LAKES REGION EARLY MONDAY...ALLOWING SNOW AND WIND TO TAPER OFF. SDZ003>005-009-010-015>017-033>037-045-048-051-192130- /O.UPG.KABR.WS.A.0001.110220T0000Z-110221T1200Z/ /O.NEW.KABR.WS.W.0001.110220T0600Z-110221T0600Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... PRESHO...FORT THOMPSON 329 AM CST SAT FEB 19 2011 /229 AM MST SAT FEB 19 2011/ ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO MIDNIGHT CST /11 PM MST/ SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO MIDNIGHT CST /11 PM MST/ SUNDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING: TRENDS SUGGEST THE STORM WILL DEVELOP ACROSS WESTERN SOUTH DAKOTA LATE TODAY AND PROGRESS EAST THROUGH SUNDAY. SNOWFALL AND WINDS WILL DROP OFF RAPIDLY DURING THE DAY MONDAY. * SNOW ACCUMULATIONS: 6 TO 12 INCHES IS POSSIBLE...WITH THE MOST INTENSE SNOWFALL EXPECTED ACROSS CENTRAL AND EASTERN SOUTH DAKOTA...AND CONTINUING EAST INTO MINNESOTA. LOWER END AMOUNTS ARE EXPECTED ALONG THE NORTH DAKOTA/SOUTH DAKOTA STATE LINE. * WINDS: WINDS WILL REMAIN OUT OF THE NORTHEAST...AND ARE EXPECTED TO REACH PEAK INTENSITY SUNDAY AT 20 TO 30 MPH WITH HIGHER GUSTS. * OTHER IMPACTS: THERE REMAINS THE POSSIBILITY FOR FREEZING DRIZZLE ACROSS CENTRAL AND NORTHEAST SOUTH DAKOTA...WHICH MAY LEAD TO HAZARDOUS TRAVEL CONDITION TODAY. ADDITIONALLY STRONG WINDS WILL MAKE FOR HAZARDOUS TRAVEL DUE TO BLOWING AND DRIFTING OF SNOW SUNDAY AND EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ MNZ039-046-SDZ006>008-011-018>023-192130- /O.UPG.KABR.WS.A.0001.110220T0000Z-110221T1200Z/ /O.NEW.KABR.WS.W.0001.110220T1200Z-110221T1200Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 329 AM CST SAT FEB 19 2011 ...WINTER STORM WARNING IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING: TRENDS SUGGEST THE STORM WILL DEVELOP ACROSS WESTERN SOUTH DAKOTA LATE TODAY AND PROGRESS EAST THROUGH SUNDAY. SNOWFALL AND WINDS WILL DROP OFF RAPIDLY DURING THE DAY MONDAY. * SNOW ACCUMULATIONS: 6 TO 12 INCHES IS POSSIBLE...WITH THE MOST INTENSE SNOWFALL EXPECTED ACROSS CENTRAL AND EASTERN SOUTH DAKOTA...AND CONTINUING EAST INTO MINNESOTA. LOWER END AMOUNTS ARE EXPECTED ALONG THE NORTH DAKOTA/SOUTH DAKOTA STATE LINE. * WINDS: WINDS WILL REMAIN OUT OF THE NORTHEAST...AND ARE EXPECTED TO REACH PEAK INTENSITY SUNDAY AT 20 TO 30 MPH WITH HIGHER GUSTS. * OTHER IMPACTS: THERE REMAINS THE POSSIBILITY FOR FREEZING DRIZZLE ACROSS CENTRAL AND NORTHEAST SOUTH DAKOTA...WHICH MAY LEAD TO HAZARDOUS TRAVEL CONDITION TODAY. ADDITIONALLY STRONG WINDS WILL MAKE FOR HAZARDOUS TRAVEL DUE TO BLOWING AND DRIFTING OF SNOW SUNDAY AND EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CONNELLY
1 follow-up statement
367 WWUS43 KABR 192048 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 248 PM CST SAT FEB 19 2011 ...POWERFUL WINTER STORM FOR SUNDAY... .AN AREA OF LOW PRESSURE WILL MOVE EAST ACROSS THE CENTRAL AND NORTHERN PLAINS TONIGHT THROUGH EARLY MONDAY MORNING. THE CLASH BETWEEN ARCTIC AIR TO THE NORTH AND MILD...MOIST AIR TO THE SOUTH WILL RESULT IN WIDESPREAD HEAVY SNOWFALL. AS THE SYSTEM INTENSIFIES ON SUNDAY...STRONG AND GUSTY NORTH WINDS WILL DEVELOP...RESULTING IN WIDESPREAD BLOWING AND DRIFTING SNOW. THE SNOW AND WIND WILL TAPER OFF BY MONDAY MORNING AS THE STORM MOVES EAST OF THE REGION. A FOOT OF SNOW IS POSSIBLE WITH THIS STORM. SDZ003>005-009-010-015>017-033>037-045-048-051-200600- /O.CAN.KABR.WS.W.0001.110220T0600Z-110221T0600Z/ /O.NEW.KABR.BZ.W.0006.110220T0600Z-110221T0600Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... PRESHO...FORT THOMPSON 248 PM CST SAT FEB 19 2011 /148 PM MST SAT FEB 19 2011/ ...BLIZZARD WARNING IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO MIDNIGHT CST /11 PM MST/ SUNDAY NIGHT... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO MIDNIGHT CST /11 PM MST/ SUNDAY NIGHT. THE WINTER STORM WARNING HAS BEEN CANCELLED. * TIMING: SNOW WILL MOVE INTO CENTRAL SOUTH DAKOTA DURING THE OVERNIGHT HOURS AND PROGRESS EAST SUNDAY MORNING. THE SNOW AND WIND WILL TAPER OFF BY EARLY MONDAY MORNING. * SNOW ACCUMULATIONS: 6 TO 12 INCHES ARE LIKELY...WITH THE MOST INTENSE SNOWFALL EXPECTED ACROSS CENTRAL AND EASTERN SOUTH DAKOTA...AND CONTINUING EAST INTO MINNESOTA WHERE AMOUNTS ARE LIKELY TO BE CLOSER TO A FOOT. LOWER END AMOUNTS ARE EXPECTED ALONG THE NORTH DAKOTA/SOUTH DAKOTA STATE LINE. * WINDS: WINDS WILL REMAIN OUT OF THE NORTH TO NORTHEAST...AND ARE EXPECTED TO REACH PEAK INTENSITY SUNDAY AT 20 TO 30 MPH WITH HIGHER GUSTS AROUND 40 MPH. * OTHER IMPACTS: STRONG WINDS WILL MAKE FOR VERY HAZARDOUS TRAVEL DUE TO BLOWING AND DRIFTING SNOW SUNDAY INTO SUNDAY NIGHT. SOME SECONDARY ROADS MAY BECOME IMPASSABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ MNZ039-046-SDZ006>008-011-018>023-200600- /O.CAN.KABR.WS.W.0001.110220T1200Z-110221T1200Z/ /O.NEW.KABR.BZ.W.0006.110220T1200Z-110221T1200Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 248 PM CST SAT FEB 19 2011 ...BLIZZARD WARNING IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. * TIMING: SNOW WILL MOVE INTO NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA SUNDAY MORNING AND PERSIST INTO MONDAY MORNING. * SNOW ACCUMULATIONS: 6 TO 12 INCHES ARE LIKELY...WITH THE MOST INTENSE SNOWFALL EXPECTED ACROSS CENTRAL AND EASTERN SOUTH DAKOTA...AND CONTINUING EAST INTO MINNESOTA WHERE AMOUNTS ARE LIKELY TO BE CLOSER TO A FOOT. LOWER END AMOUNTS ARE EXPECTED ALONG THE NORTH DAKOTA/SOUTH DAKOTA STATE LINE. * WINDS: WINDS WILL REMAIN OUT OF THE NORTH TO NORTHEAST...AND ARE EXPECTED TO REACH PEAK INTENSITY SUNDAY AT 20 TO 30 MPH WITH HIGHER GUSTS TO AROUND 40 MPH. * OTHER IMPACTS: STRONG WINDS WILL MAKE FOR VERY HAZARDOUS TRAVEL DUE TO BLOWING AND DRIFTING SNOW SUNDAY INTO SUNDAY NIGHT. SOME SECONDARY ROADS MAY BECOME IMPASSABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ TMT
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this winter storm warning went out at Feb 19, 3:19 AM CST, 10 minutes earlier.
Area forecast discussion, Feb 19, 3:19 AM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
319 AM CST SAT FEB 19 2011
.SHORT TERM...THROUGH MONDAY
EASTERLY/CONVERGENT WIND FLOW NEAR DEVELOPING INVERTED TROF
HELPING CREATE A STATUS DECK ACROSS WESTERN SOUTH DAKOTA.
GUIDANCE CONTINUES TO LATCH ONTO ITS EXPANSION AND PROPAGATION
EAST AS SURFACE LOW DEEPENS...PROVIDING ADDITIONAL LIFT FOR SOME
POSSIBLE FREEZING DRIZZLE/LIGHT SNOW TODAY. MAIN FORCING
ASSOCIATED WITH DEVELOPING STORM WILL NOT ARRIVE UNTIL TONIGHT
HOWEVER. LITTLE OVERALL CHANGE IN STORM TRACK AND
INTENSITY...WITH A HALF TO ONE INCH QPF...LOWEST AMOUNTS TO THE
NORTH...HIGHEST ALONG A KPIR TO KATY LINE...WITH A TIGHT GRADIENT
IN BETWEEN AS DRY AIR RESIDES TO THE NORTH. SREF PROBABILITIES
REMAIN AROUND 50-60 PERCENT FOR GREATER THAN 8 INCHES ACROSS MUCH
OF THE CWA. I EXPECT SNOW RATIOS WILL VARY WIDELY...WITH HIGHER
RATIOS FARTHER NORTH...WHILE HIGH LIQUID WATER CONTENT EXPECTED TO
THE SOUTH. WILL ALSO HAVE GUSTY NORTH/NORTHEAST WINDS THROUGHOUT
THE EVENT...MAKING IT DIFFICULT TO NAIL DOWN SPECIFIC AMOUNTS DUE
TO COMPACTION. NOT SEEING THE VERY STRONG GRADIENT/SIGNIFICANT
PRESSURE RISES/OR A STRONG COLD ADVECTION REGIME NECESSARY FOR
UPGRADE TO BLIZZARD WARNING...THEREFORE SIDED WITH WINTER STORM
WARNING CRITERIA. SNOW TYPE MAY HAVE SOME SAY IN THAT
HOWEVER...AND IF WE SEE WIDESPREAD LIGHTER SNOW...BLOWING/DRIFTING
WILL BE EXACERBATED AND AN UPGRADE NECESSARY. WILL SEE TROWAL
WEAKEN AND SHIFT EAST EARLY MONDAY...WITH WINDS DROPPING OFF ABOUT
THE SAME TIME.
.LONG TERM...MONDAY NIGHT THROUGH FRIDAY
THE OVERALL MID LEVEL PATTERN FEATURING A WESTERN CONUS TROF AND
SOUTHEAST CONUS RIDGE WILL CONTINUE THROUGHOUT THE LONG
TERM. SYSTEMS WILL CONTINUE TO LIFT NORTHEAST OUT ACROSS THE
PLAINS...BUT WITH PERHAPS AN EMPHASIS TOWARD A FURTHER SOUTH TRACK
AS THE UPPER TROF BECOMES MORE POSITIVE TILT TOWARD THE END OF THE
PERIOD.
THE PERIOD LOOKS MAINLY DRY EXCEPT FOR PERHAPS SOME LIGHT PCPN
MID TO LATE WEEK AS A SYSTEM MOVES ACROSS THE AREA. LONG RANGE
MODELS ARE NOT PARTICULARLY AGREEABLE ON THE TRACK/STRENGTH OF
THIS SYSTEM AND THUS FORECASTER CONFIDENCE IS LOW...THUS I WILL
LEAVE SLIGHT CHC AND CHC POPS ALONE FOR NOW. TEMPERATURES SHOULD
AVERAGE OUT BELOW NORMAL AS ARCTIC AIR SEEPS SOUTH INTO THE AREA A
COUPLE TIMES DURING THE PERIOD.
&&
.AVIATION...
TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS
A DECK OF MVFR CIGS WEST RIVER WILL GRADUALLY DEVELOP/SPREAD EAST
ACROSS THE REMAINDER OF THE AREA THROUGH TODAY. PATCHY FREEZING
DRIZZLE WILL BE POSSIBLE WITH THIS DECK OF CLOUDS AS IT SPREADS
EAST AND GRADUALLY LOWERS. WINDS WILL GRADUALLY FAVOR THE
NORTHEAST TO NORTH AND INCREASE THROUGH THE DAY.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WINTER STORM WARNING FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO
MIDNIGHT CST /11 PM MST/ SUNDAY NIGHT FOR BUFFALO-CAMPBELL-
CORSON-DEWEY-EDMUNDS-FAULK-HAND-HUGHES-HYDE-JONES-LYMAN-
MCPHERSON-POTTER-STANLEY-SULLY-WALWORTH.
WINTER STORM WARNING FROM 6 AM SUNDAY TO 6 AM CST MONDAY FOR
BROWN-CLARK-CODINGTON-DAY-DEUEL-GRANT-HAMLIN-MARSHALL-
ROBERTS-SPINK.
MN...WINTER STORM WARNING FROM 6 AM SUNDAY TO 6 AM CST MONDAY FOR BIG
STONE-TRAVERSE.
&&
SHORT TERM...CONNELLY
LONG TERM...TDK
AVIATION...TDK
WEATHER.GOV/ABERDEENHazardous weather outlook, Feb 18, 5:45 AM CST, 21 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 545 AM CST FRI FEB 18 2011 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-191145- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 545 AM CST FRI FEB 18 2011 /445 AM MST FRI FEB 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WINTER STORM WILL MOVE THROUGH THE REGION LATE SATURDAY THROUGH MONDAY. SIGNIFICANT SNOWFALL IS POSSIBLE WITH THIS SYSTEM...ALONG WITH BLOWING AND DRIFTING OF SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. CONNELLY
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 2:48 PM CST | Blizzard Warning | ABR | Brown, Buffalo, Campbell, Clark, Codington, Corson and 20 more | 37 hr |
Nearby
Winter Storm Warnings in South Dakota, 2011Winter Storm Warnings in Minnesota, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.